CheckEmoji Community · the emoji forum
🏠 Home 🆕 What's new ❓ Unanswered 🔥 Popular 📡 RSS Members 👥 0 online log in · register
Home › wiredlynx66 › Posts

Posts by wiredlynx66

4 posts shown.

I honestly feel like Novynette has a lower hormone dosage than Yaz. Back when I was on Yaz about three or four years ago, I thought they were pretty decent... now that I've switched over to Novynette, I haven't dealt with any side effects at all (I guess my appetite isn't huge, but I'm not really losing sleep over that). It seems like Lyndette20 might be on a low-dose regimen too. But really, it all comes down to which OB-GYN you see. And honestly, we shouldn't ignore the elephant in the room: the fact that doctors often get kickbacks—sponsored conferences and stuff—from specific pharmaceutical companies for pushing their brands. Most pills are fine, but some doctors just have their favorites.

🙂For instance, I’m certain some gynecologists will swear by certain probiotics to protect vaginal microflora. Look, there's nothing wrong with that, and it's actually helpful, but it's not like you absolutely have to buy the specific brand that the doctor scribbled on your prescription pad.

[/HTML]
hollowlynx6 said:👋

I’m thinking about getting back on birth control after taking a three-year break. I used to be on Yaz, but I definitely wouldn't go back to that because it felt way too strong and gave me a bunch of side effects.
Since my facial skin is super sensitive and I’ve finally managed to get everything under control, I really want to find the lowest-dose pill out there—something gentle that won't trigger any issues. Does anyone know which ones are the mildest?
I just want to feel totally prepared before I head into my appointment with the OB-GYN... 🥳
The main things I'm worried about are weight gain and breakouts, obviously. 🙄
Nathan Baker said:I think I already touched on this earlier... basically, you probably won't experience actual bleeding just yet. You might get some spotting that lasts a day, a few days, or it could even stretch until you're finishing the next pack. Honestly, it varies so much from person to person that it’s hard to say for sure; sometimes nothing happens at all. Usually, the withdrawal bleeding doesn't really kick in until that break after your second pack. Every scenario is on the table, so just let us know how it goes... though, I'm not quite sure why you're asking if it happens only after the full pack—you'll be taking that break between the second and third packs, so there's no need to run them back-to-back. That’s when the bleeding typically occurs.

Hmm... I'm on Novynette, so I buy the 21-pill pack and then take a seven-day break where I'm supposed to bleed... So I was wondering if I’d bleed after the first pack, you know, after those 21 pills... But even though I started two days early, I ended up bleeding exactly on the 28th day, and it lasted three days like usual, so everything is fine now...

The only thing is I haven't really had much of an appetite, but I'm not sweating it too much. 🙂 Not that I wouldn't mind dropping a few pounds here and there. 🙂
Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
Kimberly Castillo2 said:Keep taking them, but just so you know, you aren't protected right now. I'm not 100% sure how long, but if you don't start on the very first day of your actual period, you definitely need backup protection for a while.

Honestly, just call your OBGYN and ask exactly how many days you need to use condoms. 😉

Thanks everyone... I mean, I already thought of that... I was planning on using a condom for the first month anyway. I'm such a klutz, honestly... But wait, will I actually get my period this month, or does that only happen after I finish the whole pack?
Hormonal Contraception: The Pill [General Discussion] in Women's Health ·
Hey everyone... I really need some advice here.

So, I was supposed to start on birth control pills this month. Usually, my cycle is pretty predictable—exactly 28 days—but I always get this light brown spotting about three days before my period actually hits (which is totally normal for me). This month, though, the spotting started way early, around day 20. I’ve been traveling a ton lately, so I'm guessing the constant movement just threw my hormones for a loop. By day 24, it felt like the bleeding was getting heavier, so I honestly thought my period had finally arrived. I went ahead and took my first pill, but now, a day later, I realized it’s still just spotting. Should I just keep going with the pack, or did I mess everything up by starting too soon?

If anyone has dealt with something similar, please let me know what you did!!

Thanks